# SDR USAA990407

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 897
- Part time: 42,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND CORROSION 1 INCH BY .5 INCH FIVE EACH AREAS INSIDE AND OUTSIDE SURFACE (SEVERAL PLACES) AT FRAME 897 LONGERON 29R AND INTERCOSTAL BEAM, AFT CARGO.  CORROSION LEVEL 1.  REMOVED TIE DOWN, MANUFACTURED NEW STRAP FOR TOP OF INTERCOSTAL FROM 7075T6 .040 INCH AND INSTALLED A NEW TIE DOWN BRACKET PER SRM 51-10-03.  (M)
